MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO B-MTRC MP FP HO 9; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO B-MTRC MP FP HO 9; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 010000663- g7 pps ltd acet shell 52e- 7123845, 20103605- g7 longevity neutral 36mm e- 65255946, 650-0661- delta ceramic fem hd 36/0mm- 3090519, 00625006530- bone screw self-tapping 6.5 mm dia.30 mm length- j7146594, 00625006520- bone screw self-tapping 6.5 mm dia.20 mm length- 65044174.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during an initial procedure that a greater trochanteric fracture nondisplaced noted at time of surgery and on postoperative x-ray.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Reported event was confirmed via medical records reviewed by a health care professional.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
ECHO B-MTRC MP FP HO 9
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14015318
Report Number0001825034-2022-00798
Device Sequence Number6300934
Product Code LPH
UDI-Device Identifier00880304697911
UDI-Public(01)00880304697911(17)280220(10)147800
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number193109
Device Lot Number147800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight97 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American